MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-OBTURATOR
Catalog Number 810081L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
A female patient underwent implantation of a trans-obturator tape (tot) sling on (b)(6) 2017 for stress urinary incontinence.On (b)(6) 2025, the patient presented with intense, localized vulvo-vaginal pain associated with a fold of the tot mesh exhibiting pre-erosive changes of the vaginal mucosa.Following case review and approval at a multidisciplinary uro-gynecology meeting, partial removal of the sub-vaginal portion of the tot strip was recommended.The patient underwent partial explantation of the device on (b)(6) 2026.

Brand Name
GYNECARE TVT OBTURATOR W LASR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key25032672
Report Number3003990090-2026-02065
Device Sequence Number10261301
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810081L
Device Lot Number3183762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale